MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOVIDEOSCOPE
Model Number BF-H1100
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the bronchovideoscope exhibited error code e315, failure to connect the equipment to the unit.The issue occurred before the unspecified procedure began (during preparation for use).The intended procedure could not be completed and was cancelled.It was reported that the patient was not sedated at the time.No patient adverse effects reported.There have been no reports of any patient injury or serious deterioration in their health from the cancelled procedure nor was there any indication that the procedure was being done emergently/urgently for life-threatening reasons.There was no evidence that the patient developed a permanent disability or permanent damage that caused substantial disruption in their ability to conduct normal life functions, and that additional medical or surgical intervention was required to preclude permanent impairment of a body function or damage to a body structure that is associated with the use of the olympus device.This event will be reassessed for potential change in reportability if further information is received.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturer¿s investigation.A device evaluation, a review of the device history record (dhr), as well as a historical trending analysis were conducted during this investigation.The subject device was returned, evaluated, and the user¿s report was confirmed.The device was displaying the e315 error code during the inspection.Additionally, the unit had experienced a perforation in the distal end that led to fluid invasion.The review of the dhr did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.Based on the results of the investigation and the condition of the returned device, a definitive root cause for the reported failure mode could not be determined.However, investigators believe it¿s likely that the reported failure was possible the result of a leaking at the distal end, which flooded the inside of the scope connector.That fluid exposure may have led to a short circuit or similar abnormality inside the scope, causing the reported error code.Olympus will continue to monitor the field performance of this device.

Brand Name
BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20473046
Report Number9610595-2024-21262
Device Sequence Number7629750
Product Code EOQ
UDI-Device Identifier04953170424229
UDI-Public04953170424229
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K222861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-H1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown